Skip to product information
1 of 1

Equate

Equate Allergy Relief Cetirizine HCl Softgels, 10 mg, 25 Count

Equate Allergy Relief Cetirizine HCl Softgels, 10 mg, 25 Count

Regular price $21.99 USD
Regular price Sale price $21.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Compare to Zyrtec active ingredient Active ingredient: Cetirizine HCL 10mg, antihistamine Formulated for adults & children 6 years of age & over Original prescription strength All day allergy relief from sneezing, runny nose, itchy eyes, nose and throat 25-count bottle

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off